Issue
Volume 27, Number 1

Articles in the Issue:

Regular Articles:
Meng Qu and Xinfeng Wu
BMO Spaces Associated to Generalized Parabolic Sections
Anal. Theory Appl., 27 (2011), pp. 1-9. Abstract
pdf
Full Article

Ghulam Mustafa, Faheem Khan, Muhammad Sadia Hashmi and Muhammad Zeshan Afzal
A Unified Three Point Approximating Subdivision Scheme
Anal. Theory Appl., 27 (2011), pp. 10-20. Abstract
pdf
Full Article

Binod Chandra Tripathy and Prabhat Chandra
On Some Generalized Difference Paranormed Sequence Spaces Associated with Multiplier Sequence Defined by Modulus Function
Anal. Theory Appl., 27 (2011), pp. 21-27. Abstract
pdf
Full Article

Yongyang Jin and Yanmei Di
Liouville Property for a Class of Quasi-Harmonic Sphere
Anal. Theory Appl., 27 (2011), pp. 28-31. Abstract
pdf
Full Article

J. Kaur and S. S. Bhatia
Integrability and L1-Convergence of Double Cosine Trigonometric Series
Anal. Theory Appl., 27 (2011), pp. 32-39. Abstract
pdf
Full Article

Honey Sharma
Approximation Properties of rth Order Generalized Bernstein Polynomials Based on q-Calculus
Anal. Theory Appl., 27 (2011), pp. 40-50. Abstract
pdf
Full Article

Guohua Liu and Lisheng Shu
Boundedness for the Commutator of Fractional Integral on Generalized Morrey Space in Nonhomogeneous Space
Anal. Theory Appl., 27 (2011), pp. 51-58. Abstract
pdf
Full Article

Yaoming Niu and Shuangping Tao
Boundedness of Parabolic Singular Integrals and Marcinkiewicz Integrals on Triebel-Lizorkin Spaces
Anal. Theory Appl., 27 (2011), pp. 59-75. Abstract
pdf
Full Article

Safeer Hussain Khan and Mujahid Abba
Approximating Common Fixed Points of Nearly Asymptotically Nonexpansive Mappings
Anal. Theory Appl., 27 (2011), pp. 76-91. Abstract
pdf
Full Article

Ming Xu and Shengmei Wang
The Boundedness of Bilinear Singular Integral Operators on Sierpinski Gaskets
Anal. Theory Appl., 27 (2011), pp. 92-100. Abstract
pdf
Full Article